# SDR DXTA2025012702075

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N163QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9557
- Aircraft time: 5,705 hours, 2,203 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: GS32800055
- Part serial: B560
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, FOUND NLG AFT DOOR DAMAGED. CORRECTIVE ACTION: REPLACED DOOR. OPS CHECK GOOD. IAW BOMBARDIER GL6000 AMM 32-22-05-000-801.
